# SDR R61A2023083000462

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON SHEAR CLIP AT FR74 IN AFT CARGO STR.29L TO 29R.  REMOVED AND REPLACED SHEAR CLIP AT FR74 STGR 29L-29R. REF EMB SRM 51-40-08.
